Compactons in a class of nonlinearly quintic equations

Philip Rosenau*, Doron Levy

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

We introduce a nonlinear dispersive quintic equation. Its travelling waves are governed by a linear equation. We construct a large variety of explicit compact solitary waves. Some of these compactons are very robust, others decompose very quickly. Numerical simulations also reveal the existence of compact travelling breathers.

Original languageEnglish
Pages (from-to)297-306
Number of pages10
JournalPhysics Letters, Section A: General, Atomic and Solid State Physics
Volume252
Issue number6
DOIs
StatePublished - 8 Mar 1999

Fingerprint

Dive into the research topics of 'Compactons in a class of nonlinearly quintic equations'. Together they form a unique fingerprint.

Cite this